# SDR DALA2025032602232

- Difficulty date: March 21, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N123DQ
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50042
- Aircraft time: 14,156 hours, 6,458 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AT FORWARD SERVICE DOOR AREA COVERED BY THE LOWER SILL SCUFF PLATE HAS CORROSION AROUND ATTACH FASTENER HOLE 7OL, 8OL . SUMMARY SEE NR FOR ADDITIONAL INFORMATION 018-0001:5331-01297- 01B/001 00268 REPAIRED PER PRI 624621-14 REV 0, PRI 624621-14 REV 1, AND FINAL ER/A 624621-14 REV ORIGINAL SECTION I. (LP# 0870560)
